Inequalities for divisor functions

Munshi, Ritabrata (2011) Inequalities for divisor functions The Ramanujan Journal, 25 (2). pp. 195-201. ISSN 1382-4090

Full text not available from this repository.

Official URL:

Related URL:


We give certain optimal inequalities for the divisor function. Such inequalities are useful in estimating the sums of divisor functions which are required in many standard arguments in analytic number theory.

Item Type:Article
Source:Copyright of this article belongs to Springer Verlag.
Keywords:Divisor Function; Inequality; Multiplicative Function
ID Code:110827
Deposited On:31 Jan 2018 09:08
Last Modified:31 Jan 2018 09:08

Repository Staff Only: item control page